MathSciNet Relay Station
MathSciNet bibliographic data
MR2587811 (2011j:46057) 46E35 (26D10)
Vasilʹeva, A. A. Criterion for the existence of a continuous embedding of a weighted Sobolev class on a closed interval and on a semiaxis. Russ. J. Math. Phys. 16 (2009), no. 4, 543–562.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement